# SDR DALA2023010900127

- Difficulty date: January 5, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 29,042 hours, 11,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2568658) DURING INSPECTION FOUND CORROSION ON LOWER SUPPORT ON AFT BULKHEAD STA 500L. LOWER SUPPORT ON AFT BULKHEAD STA 500L WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
